# SDR EISA96145

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Case Crack
- Location: Nr 1
- Part time: 54,285 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE WOULD NOT MAKE TAKEOFF POWER.  BOROSCOPED ENGINE FOUND INTERMEDIATE CASE AT 8TH STAGE BLEED BOSS CRACKED.  REMOVED AND REPLACED ENGINE.  (M)
